# SDR GTIA2019022803196

- Difficulty date: February 28, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N528NK
- Make and model: Airbus A319-132
- Aircraft serial: 2983
- Aircraft time: 46,281 hours, 21,510 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Interface Unit
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L/G GEAR NOT UPLOCKED PER DX AIR RETURN BELOW LNDG WT-ACCOMPLISHED FAULT ISOLATION IAW TSM 32-31-00-810-842 CK'D CONTINUITY BETWEEN 25GA PROX SENT & LGCIU 2 AA 3C, 3D CHECKS SATISFACTORY. REMOVED & REPLACED LGCIU 1 & 2 DUE TO REPEAT ITEM IAW AMM 32-31-71 PB401. PERFORMED NLG FUNCTIONAL TEST NORMAL EXT & RETRACTION SATISFACTORY IAW AMM 32-31-00-720-003-A.
